# SDR CALA2022051301218

- Difficulty date: May 11, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N2135U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62646
- Aircraft time: 21,040 hours, 2,299 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Part number: 418W20102162B
- Condition: Unserviceable
- Location: Seat 33 & 46 Def
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

SEAT 33DEFG & 46DEF O2 MASKS DID NOT DEPLOY DURING INADVERTENTLY DEPLOYMENT OF ALL MASKS. NEED TO CREATE A SDR. SEE LP''S 8563975, 8564803, AND 8564813. CORRECTION ACTION: REPACKED MASKS AND ACCOMPLISH AN DEPLOYMENT OPERATIONAL CHECK. DEPLOYED NORMALLY AND SOLD TO INSPECTION.
